# SDR AU010199

- Difficulty date: February 27, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C268393061
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC B SYSTEM RESERVOIR TO STANDBY SYSTEM SUPPLY LINE  LEAKING. LOSS OF HYDRAULIC FLUID.
